# SDR DALA2020102603474

- Difficulty date: October 23, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 105,384 hours, 15,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Malfunctioned
- Location: Slide Arming
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT DOOR SLIDE LIGHT FLASHES ONCE EVERY 20 TO 40 SECS.  CORRECTIVE ACTION: REPLACED LEFT AFT DOOR SLIDE ARMED LIGHT ASSEMBLY.  MCO/PLAC REMOVED.  SYSTEM OPERATION IS NORMAL.
